# SDR CA990125008

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, A FIRE WARNING BELL SOUNDED AND A WARNING LIGHT OCCURRED.  AN EMERGENCY FIRE DRILL WAS CARRIED OUT AND THE AIRCRAFT LANDED UNEVENTFULLY.  POST-FLIGHT INSPECTION FOUND THE FIRE WARNING TO BE A FAULT INDICATION.  AN INTERMITTENT FIRE CONTROL RELAY AND BASE UNIT WERE REPLACED.
